# SDR DHL2004783015

- Difficulty date: November 20, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Detached
- Location: Mlg Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R GEAR DOOR LIGHT ILLUMINATED WHEN HANDLE SELECTED OFF.  PER ABNORMAL, RECYCLE HANDLE LIGHT OFF.  CLEANED AND RESECURED CONNECTOR ON RT MLG DOOR SWITCH, TESTED RT MLG DOOR SWITCH IAW B-727 MM 32-62-11, NO DEFECTS NOTED.
